MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERPICC SHERLOCK 3CG BARD MYPICC KIT (5F) (DUAL-LUMEN) (TPS); PERCUTANEOUS, IMPLANTED, LONG-TERM INTRAVASCULAR CATHETER

BARD ACCESS SYSTEMS POWERPICC SHERLOCK 3CG BARD MYPICC KIT (5F) (DUAL-LUMEN) (TPS); PERCUTANEOUS, IMPLANTED, LONG-TERM INTRAVASCULAR CATHETER
Model Number N/A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/03/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation, as the device remains in the patient.A lot history review (lhr) of 17eb8650 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported by the patient that he has a picc that won't flush.The patient's fiancé stated that the picc was placed on (b)(6) 2017.The nurse showed the fiancé how to flush the picc and in the hospital the purple lumen would not flush, they stated that the iv team fixed it before he was discharged.They also stated that while in the hospital the red lumen wouldn't flush.When he was discharged and got home, the purple lumen would not flush.They stated that the home health nurse showed the fiancé how to use either side of the picc.He stated that the home health nurse was coming back tomorrow.The patient was transferred to (b)(6) for additional questions he had.

Brand Name
POWERPICC SHERLOCK 3CG BARD MYPICC KIT (5F) (DUAL-LUMEN) (TPS)
Common Device Name
PERCUTANEOUS, IMPLANTED, LONG-TERM INTRAVASCULAR CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key6816900
Report Number3006260740-2017-01416
Device Sequence Number13853194
Product Code LJS
UDI-Device Identifier00801741043505
UDI-Public(01)00801741043505
Combination Product (Y/N)N
PMA/510(K) Number
K091324
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 08/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberCK000229A
Device Lot Number17EB8650
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1